am i??

  • This topic has 2 replies, 2 voices, and was last updated by Avatar.
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #9215
    AvatarAnonymous

    hey everyone i am 19 yrs old and i live with my bf he is 20 yrs old a month ago i finnly went to see my gyno to get on the pill me and my bf have been together for almost 2 years we have always had unprotected sex he just always pulled out so anyways i went to gyno got the pills took them for like a week and just always forgot to take them so i just stoped taking them altogether my bf doesn’t know this. when we have sex he cums inside of me so anyways my period is almost 2 weeks late i took a test like a week ago and it was negative my period is usually a few days late the most a week late i dont really have any symptoms im just peeing alot could that be a sign? im going to wait like 2 more days and take another test. If i am pregnant i will be happy i think me and my bf will be good parents. do u guys think i could be pregant? please help

    #9228
    AvatarKit

    Gissy,

    If you stopped taking the pill and/or didn’t take it regularly and had unprotected sex there is a chance you could be pregnant. It may have been too early to detect the HCG hormone that indicates pregnancy. I would take the test again in a week. If it is negative you could see your doctor to make sure that you are not pregnant (they could do a blood test) and to see if there are other medical reasons for the symptoms you are experiencing.

    By the way, even if your boyfriend pulls out there is still sperm in pre-ejaculate and you could still get pregnant. I think that in fairness to your boyfriend you should tell him that you stopped taking the pill. Both partners should be open, aware, and responsible of any consequences of mutual sexual activity. Also, have you told your bf that you suspect you might be pregnant? Have you talked with him about whether he would be there to support you and both of your child if you were to become pregnant? I would talk openly and honestly with him before continuing to have unprotected sex (even pulling out). Good luck and best wishes.

    Kate

    #9543
    AvatarJonluver

    If you just stopped taking the pill in the middle of a pack it screws up your hormones. That can delay your period.

Viewing 3 posts - 1 through 3 (of 3 total)
  • The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.